# SDR SB06098

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS AT THE FORWARD COAT CLOSET WERE INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING AT THE FORWARD COAT CLOSET.  OPERATIONAL CHECK GOOD.
